# SDR DALA2016051403995

- Difficulty date: May 13, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,527 hours, 33,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1300-1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR, Z-ANGLE IS CORRODED BS 1300-1310, RBL26.  REMOVED CORROSION AND REMOVED DAMAGE IAW SRM.  FABRICATED REPAIR AND INSTALLED IAW AMM AND SRM.
